Newtons Intensive Foot Cream 75ml

Newtons Intensive Foot Cream 75ml

Night Nurse Liquid 160ml

Night Nurse Liquid 160ml

Night Nurse Capsules - 10 Capsules

Night Nurse Capsules - 10 Capsules provide a complete night-time treatment for cold and flu
£4.99
Availability: In stock
Details

Night Nurse Capsules - 10 Capsules provide a complete night-time treatment for cold and flu, relieving major symptoms like headaches, runny noses, sore throats, shivers, aches, pains, and coughs.

This cold & flu medicine is intended to help you get a good night's sleep and wake feeling better.

More Information
More Information
Ebay Store Medicines
directions

Please read instructions on packaging and enclosed leaflet carefully before use.

Adults (including the elderly) and children aged 12 years and over: Take 2 capsules just before bedtime with a glass of water.
Children under 12 years: Do not give this to children under 12 years of age except on medical advice.

You should only take one dose of Night Nurse Capsules per night. Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.

Do not take if you are pregnant or breastfeeding. Do not take with other flu, cold or decongestant products at night, or with alcohol.

Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicines.

This medicine might make you feel sleepy or drowsy. Do not drive or operate machinery if you are affected in this way.

CONTAINS PARACETAMOL: Do not take with any other paracetamol product. In the event of an overdose, seek immediate medical advice, even if you feel well.

If symptoms persist, consult doctor.

Night Nurse Capsules - 10 Capsules can make you drowsy. If they do, please don't drive or operate machinery.

Do not drink alcohol while taking this product.

ingredients

Each capsule contains Paracetamol 500 mg, Promethazine Hydrochloride10mg and Dextromethorphan Hydrobromide 7.5mg as the active ingredients.

The capsules also contain Lactose, Dimethicone, Colloidal Anhydrous Silica, Gelatin and colours Erythrosine (E127), Patent Blue V (E131), Quinoline Yellow (E104) and Titanium Dioxide (E171).

Carbohdrate content 0.1g per capsule.

CONTAINS PARACETAMOL: Do not take with any other paracetamol product. In the event of an overdose, seek immediate medical advice, even if you feel well.

Keep out of reach and sight of children.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Night Nurse Capsules - 10 Capsules
Your Rating